... lortab anything to help me get threw the day... It started out when i was 16 i was precribed some painkillers for my terrible headaches not knowing the effects of the drugs and how it could effect my whole life after realizing i was addicted to them a few years later i quit cold turkey... worst pain ever! Then 9months ago my daughter was born and i had to have a c-section and was prescribed painkillers which got me started again i've been taking at least 5 or 6 of which ever drug i can get for one dose and later on that night i would need another dose. Now i am trying to get off them again by taking suboxone last time i did this it helped me so much i just took a little slither of it and was fine... now i took at little slither off it and it isnt helping so i found myself taking at least 4 to 5 slithers of it throughout the day and still cant get any relief can somebody please help me and tell me what i am doing wrong i'm to ashamed to let family members know or to go to a doctor. I need advice
The Bupe in Sub causes odd things to happen. I'm thinking that what you took last time actually caused you to develop a resistance to itself, which is very weird to happen, but I'm not sure what else to say with the info you gave. I wish you were more accurate than to say a slither. And a slither off what sized tab, the 2 or the 8 mg? If it's from an 8 mg, I found the drug is not all that well evenly distributed so that a sliver can be relied upon. I mean one slither may have 2 mg in it and another slither may have 1/2 mg in it. In my experience 8 mg tabs can only be cut in half and then be relied on to have 4 mg in each half. At least I think so. But for taking very small amounts, I find the 2 mg tabs are a necessity. So when you answer this, tell us what size tabs you're cutting up and is it a pill or a Film Strip? Or is it Subutex? Please be more forthcoming. I think folks think they're writing too much and no one will want to read all that. But this is not true. When I give an answer the more info the original person gives the better. I like reading. It keeps me occupied. So P L E A S E give as much info about what is going on as you want to. Or even if you don't want to, do it so we can try and give you a better answer. Because quite frankly, the first thing I said is highly improbable. And how long ago was last time anyway? Suboxone hasn't changed. But Subutex became a generic in the last 2 - 3 years. If you took Subutex last time it was probably name brand, and now it would probably be generic, and the round generics are nothing at all like the name brand. See how complicated this all is. I just don't know what would apply to you and what wouldn't.
So please explain better?
I know this be a challenge but it will work if u put your mind to it. Start by reducing each dose. Ex. Day one instead of taking 5 take 4. Every other day reduce the dose until down to 1pill. Then break in half and take 1/2 pill in am and evening. After fees days take 1/2 pill in am and none at night. Then 1/2 every other day. Your body will adjust and be seemed off through this process. It may take about 1 mo, but soon you will jus stop the 1/2 pill and find no withdrawal symptoms. I did this and it worked, but you have to stay busy and be ready.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 6 answers
Posted 19 Jun 2010 • 11 answers
Posted 5 Sep 2010 • 3 answers
Posted 13 Oct 2010 • 2 answers
Posted 3 Feb 2015 • 1 answer